# SDR AALA20170320004

- Difficulty date: March 20, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N501AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49738
- Aircraft time: 78,116 hours, 41,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030431
- Part serial: 16168
- Condition: Failed
- Location: Cabin
- Part time: 26,750 hours, 13,421 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY LIGHTS OPERATED BY BATTERY ASSEMBLY B5-107 FAILED TEST.  REMOVED AND REPLACED BATTERY ASSEMBLY B5-107 IAW AMM 33-53-00.  OPERATIONAL CHECK GOOD.
